# SDR AALA2020082409017

- Difficulty date: August 7, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 20,437 hours, 5,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN RH UNDER SCUFF PLATE FOUND TO HAVE CORROSION FR67, -Y1732. REMOVED AND REPLACED SHAPE IAW SRM 53-41-69.
